How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Neurology
Satisfied Customers: 17525
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Neurology Question Here...
Dr. D. Love is online now
A new question is answered every 9 seconds

I had botox injection between my eye brows on 07/30/15. I

Customer Question

I had botox injection between my eye brows on 07/30/15. I have had headaches for last 3 weeks,sometime severe. Otc take the edge off but the come right back. They seem to get worse as the day goes on.
Submitted: 1 year ago.
Category: Neurology
Expert:  Dr. D. Love replied 1 year ago.

Hello from JustAnswer.

I am sorry that you have been having so many headaches. Headaches are one of the more common potential adverse effects that can occur with Botox injections. The majority of people receive Botox injections without any adverse effects, but when they occur, headache is one of the more common complaints.

There are a couple of options that can be done for the headaches. Certainly, it is reasonable to have first tried the over the counter pain medicines. It is also fine to use combinations of medicines that work by different mechanisms, such as alternating between acetaminophen and an anti-inflammatory medicine, such as ibuprofen or naproxen. When a significant headache persists despite these interventions, then it would be appropriate to contact your doctor. It may help to inject numbing medicine into the area of pain. Your doctor also has the option of prescribing stronger pain medicines.

If I can provide any clarification, please let me know.